絞り込み

16555

広告

Denosumab causing severe, refractory hypocalcaemia in a patient with chronic kidney disease.

著者 Saleem S , Patel S , Ahmed A , Saleem N
BMJ Case Rep.2018 May 30 ; 2018():.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (40view , 0users)

Full Text Sources

Denosumab is a fully human monoclonal antibody that is being increasingly used for the treatment of osteoporosis and prevention of skeletal-related events (SREs) in bone metastases from primary tumours. It has improved efficacy, better tolerability and convenient administration via subcutaneous route, in comparison with bisphosphonates; however, it has been reported to cause severe hypocalcaemia in certain high-risk individuals. We report the case of a 71-year-old man with a history of haemodialysis-dependent end-stage renal disease who developed severe hypocalcaemia with electrocardiographic changes after being started on denosumab for prevention of SREs from a recently diagnosed metastatic prostate cancer. He was admitted to the hospital for close monitoring and received multiple doses of intravenous calcium gluconate, along with haemodialysis with high calcium bath. We aim to highlight the risk of severe, life-threatening hypocalcaemia associated with denosumab and to recognise patients at risk of developing this serious adverse effect, so that prompt treatment and preventive strategies can be implemented.
PMID: 29848528 [PubMed - in process]
印刷用ページを開く Endnote用テキストダウンロード